On Opial inequalities involving higher order derivatives
Bull. Korean Math. Soc. 2012 Vol. 49, No. 6, 1263-1274
Printed November 30, 2012
Chang-Jian Zhao and Wing-Sum Cheung
China Jiliang University, The University of Hong Kong
Abstract : In the present paper we establish some new Opial-type inequalities involving higher order partial derivatives. The results in special cases yield some of the recent results on Opial's inequality and provide new estimates on inequalities of this type.
Keywords : Opial's inequality, Opial-type inequalities, H\"{o}lder's inequality
MSC numbers : 26D15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd